# SDR UHLA2012020900047

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 19,039 hours, 10,727 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR SERV FWD OPEN EICAS MESSAGE EN ROUTE, DOOR INDICATORS SHOW CLOSED AND ARMED, PRESSURE CHECKS NORMAL.  PERFORMED OPS CHECK IAW FIM 52-74-00-810-801-A00.  NO MESSAGE PRESENT ON EICAS AT THIS TIME, OPS CHECK GOOD.
